# SDR DXTA2025052703608

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,588 hours, 11,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH BATTERY POWER ON, ALL EMERGENCY LIGHTS ARE OPERATING NORMAL. WHEN TURNING THE BATTERY SWITCH TO OFF, THE EXIT SIGN UNDER THE LAV IS INOP. THE AIRPLANE HAD JUST LANDED. BATTERY PACK APPEARS TO BE WEAK. EXTERIOR EMER LIGHTS ARE CONSIDERED INOP. CORRECTIVE ACTION: GAINED ACCESS TO AFT EMERGENCY BATTERY PACK BY REMOVING AFT CLOSET LH EMERGENCY BATTERY PACK ACCESS PANELS. REMOVED EMERGENCY BATTERY PACK P/N: 9913-1 S/N: 2730. INSTALLED CUSTOMER SUPPLIED (OVERHAULED) EMERGENCY BATTERY PACK P/N: 9913-1 S/N: 1751. WORK PERFORMED IN REF TO 560XLS AMM 33-50-01., OPS CHECK GOOD. ALL EMERGENCY LIGHTING WORKS NORMALLY NOW, WORK PERFORMED IN REF TO 560XLS AMM 33-50-00,
